# SDR KCSA202104121043

- Difficulty date: April 12, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 88,462 hours, 24,427 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR CENTER PCA ATTACH LUG IS DAMAGED
